# SDR HEEA060672

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8594X
- Make and model: Bell 206L-3
- Aircraft serial: 51531
- System (JASC): 6220 · Main Rotor Head
- Part: Excluder
- Part number: S30769
- Condition: Worn
- Location: M/R Hub
- Part time: 617 hours
- Component: 206011100105
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCLUDER WORN - SLINGING GREASE.  REPLACED WITH SERVICEABLE PARTS.
